# SDR C8GA20040005

- Difficulty date: June 9, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 55,794 hours, 30,481 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: MS280341
- Part serial: 00505
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2161 FROM KDFW TO KMCI.  AFTER TAKEOFF FROM DFW, THE LOWER AFT CARGO FIRE WARNING CAME ON.  ALSO, THE NR 2 ENGINE DUCT OVERHEAT LIGHT ON IN FLIGHT.  FOLLOW ALL CCIA AOM ABNORMAL PROCEDURES AND AIR TURNBACK TO DFW.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT WAS THEN INSPECTED AND DEFERRED THE AFT CARGO COMPARTMENT FIRE DETECTION UNDER MEL 26-19 AND DEFERRED THE NR 2 ENGINE BLEED SYSTEM UNDER MEL 36-6-2.  AIRCRAFT RETURNED TO SERVICE.  CLEARED MEL 26-19 BY FUNCTIONALLY TESTING THE LOWER CARGO SMOKE DETECTION SYSTEM PER SECURAPLANE ST3000 MANUAL WITH NO MALFUNCTION FOUND.  CHECKED ALL DETECTORS DB LEVELS IN SSV MODE, ALL DETECTORS LEVELS WERE ABOVE MINIMUM LEVELS.  CLEARED MEL 36-6-2 BY REPLACING THE TEMPERA
